MathSciNet Relay Station
MathSciNet bibliographic data
MR2313707 34K13 (34K40)
Islam, Muhammad N.; Raffoul, Youssef N. Periodic solutions of neutral nonlinear system of differential equations with functional delay. J. Math. Anal. Appl. 331 (2007), no. 2, 1175–1186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement